# SDR FDEA202101060013

- Difficulty date: January 6, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 62,657 hours, 23,951 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 31HE1026
- Condition: Damaged
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: O

## Discrepancy

AT CRUISE WE RECEIVED AN EICAS MESSAGE LEADING EDGE SLAT ASYM EMERGENCY DECLARED.  PER FIM/27-81 F/T 804 FOUND AND WDM 27-81-31.  RANG OUT SLAT LOSS SENSING SWITCHES FROM FSEU TEST RECEPTICLE D1251 AND FOUND ALL SWITCHES READING OPEN.  FSEU 1 FAULTED SLAT LOSS 317 R & R FSEU NR 1, REF/AMM 27-51-01-2.  FAULTS CLEARED AND FLAPS/SLATS OPERATE FLAPS/SLATS OPERATE NORMAL AT THIS TIME.  OPERATIONAL TEST ON FSEU NOT COMPLETE.  MOCC REQUEST INSPECTION OF SLAT LOSS SWITCHES AND WIRING.  REMOVED FSEU 1 & 2, FOUND HI RESISTANCE SHORT TO GROUND AT PIN G9 IN THE D3258A CONNECTOR WITH MEGGER AT FSEU 2.  REMOVED CONNECTOR D41381 AND MEGGED PIN G9 IN D3312A CONNECTOR, NO FAULTS NOTED.  ISOLATED PROBLEM TOI RIGHT WING SWITCHES.   DISCONNECTED CONNECTOR D41396P AND MEGGED PIN 11 IN THE J SIDE OF THE   CONNECTOR, NO DEFECTS NOTED.  RECONNECTED CONNECTOR D41396P.  VERIFIED FAULT BETWEEN FSEU 2 AND CONNECT D41396.  SUSPECT RT INBOARD SWITCH S10588.  REMOVED AND REPLACED RT INBOARD SLAT LOSS SENSING SWITCH (S10588) AND LEVER ARM, IAW AMM 27-81-41-4.  OPERATIONS CHECK NORMAL, PER AMM 27-81-41-4. A/C OK FOR SERVICE.
